Journal of Applied Mathematics

Journal of Applied Mathematics / 2004 / Article

Open Access

Volume 2004 |Article ID 497321 | https://doi.org/10.1155/S1110757X04402058

P. Maroni, M. Ihsen Tounsi, "The second-order self-associated orthogonal sequences", Journal of Applied Mathematics, vol. 2004, Article ID 497321, 31 pages, 2004. https://doi.org/10.1155/S1110757X04402058

The second-order self-associated orthogonal sequences

Received13 Feb 2004

Abstract

The aim of this work is to describe the orthogonal polynomials sequences which are identical to their second associated sequence. The resulting polynomials are semiclassical of class s3. The characteristic elements of the structure relation and of the second-order differential equation are given explicitly. Integral representations of the corresponding forms are also given. A striking particular case is the case of the so-called electrospheric polynomials.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views156
Downloads289
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.